Journal of Symbolic Logic

On regular reduced products

Juliette Kennedy and Saharon Shelah

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic, Volume 67, Issue 3 (2002), 1169-1177.

Dates
First available in Project Euclid: 18 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1190150156

Digital Object Identifier
doi:10.2178/jsl/1190150156

Mathematical Reviews number (MathSciNet)
MR1926605

Zentralblatt MATH identifier
1012.03048

Subjects
Primary: 03C20: Ultraproducts and related constructions
Secondary: 03C55: Set-theoretic model theory

Citation

Kennedy, Juliette; Shelah, Saharon. On regular reduced products. J. Symbolic Logic 67 (2002), no. 3, 1169--1177. doi:10.2178/jsl/1190150156. https://projecteuclid.org/euclid.jsl/1190150156


Export citation